Publication
Title
On a special type of solutions of arbitrary higher spin Dirac operators
Author
Abstract
Language
English
Source (journal)
Journal of physics : A : mathematical and theoretical / Institute of Physics [London] - London
Publication
London : 2010
ISSN
1751-8113 [print]
1751-8121 [online]
Volume/pages
43:32(2010), p. 1-13
ISI
000280037600010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2010
Last edited 30.06.2018
To cite this reference